# SDR ASAA0010151

- Difficulty date: October 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6517819
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTX-DURING FLIGHT 151 OME TO OTZ, CREW REPORTED NOSE GEAR FREE FALLS DOWN WHEN THE GEAR HANDLE PLACED IN OFF POSITION. CONTINUED FLIGHT TO OTZ, LANDED WITHOUT INCIDENT. A/C INSPECTED AND FERRIED TO ANC FOR REPAIRS, LANDED WITHOUT INCIDENT. SERVICED NOSE STRUT, LUBRICATED NOSE GEAR, REMOVED AND REPLACED NLG UPLOCK ACTUATOR. ACCOMPLISHED GEAR SWING, SYSTEM OPERATED NORMALLY. REMOVED NLG UPLINK ACTUATOR WAS SENT TO SHOP FOR INSPECTION AND/OR REPAIR.
